# SDR SWAA2025022590480

- Difficulty date: January 28, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-004: FWD CARGO FLOOR PANEL 120BF HAS COOROSION AT FASTENER HOLES AND MULTIPLE DENTS <[01]. CORROSION AROUND SEVERAL FASTENER HOLES AND MULTIPLE LARGE DENTS. VERIFIED CORROSION AND DENTS ARE OUT OF LIMITS IAW SRM 53-00-53-1A-1.  VERIFIED MATERIAL IAW SRM 53-60-53-01-1. A-TAG # A276640; MATERIAL 2024-T3-071; LOT # 505994B4. COMPLETED FABRICATION OF FLOOR PANEL IAW AMM 25-52-10-400-801. TREATED FLOOR PANEL IAW AMM 51-21-41-701.  PRIMED FLOOR PANEL IAW AMM 51-21-72-370-801 01 - REMOVED AND REPLACED PER [AMM 25-52-10-400-801-NG-01 (CARGO FLOOR PANEL - INSTALLATION - PERMANENT)]; [02] AUDIT C/W.
